Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 69, NWS Lincoln, IL

July 12, 2008Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 12, 2008, 8:36 PM CDT for Piatt County, Illinois. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2008, 8:36 PM CDT (01:36 UTC)
Expired
Jul 14, 2008, 8:30 PM CDT
In force
48 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 14.44 ft at Jul 13, 2008, 10:00 AM CDT.

actionminormoderate101507/1307/1407/1507/16
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 130136
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
836 PM CDT SAT JUL 12 2008

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES

.SYNOPSIS...VERY HEAVY RAINFALL OVER THE PAST 24 TO 48 HOURS WILL
RESULT IN SIGNIFICANT RISES ALONG THE SANGAMON RIVER. AS A RESULT...
FLOODING IS OCCURRING IN MONTICELLO...AND EXPECTED IN CHANDLERVILLE.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC147-131536-
/O.NEW.KILX.FL.W.0069.080713T0136Z-080716T2100Z/
/MNTI2.1.ER.080712T2325Z.080714T0600Z.080716T1500Z.NO/
836 PM CDT SAT JUL 12 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER AT MONTICELLO.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SATURDAY THE STAGE WAS 13.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY 
  EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SANGAMON RIVER
 MONTICELLO        13  13.2 SAT 8 PM    13.6   14.0   13.8

$$

ILC017-125-131535-
/O.NEW.KILX.FL.W.0070.080713T1000Z-080715T0359Z/
/CDLI2.1.ER.080713T1000Z.080714T0000Z.080714T2159Z.UU/
836 PM CDT SAT JUL 12 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER NEAR CHANDLERVILLE.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 800 PM SATURDAY THE STAGE WAS 455.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 456.6 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 457.2 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SANGAMON RIVER
 CHANDLERVILLE     457  455.3 SAT 8 PM   456.8  457.0  455.9

$$
4 follow-up statements
000 
WGUS83 KILX 131340
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
840 AM CDT SUN JUL 13 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-140340-
/O.EXT.KILX.FL.W.0069.000000T0000Z-080717T0200Z/
/MNTI2.1.ER.080712T2325Z.080713T1800Z.080716T2000Z.NO/
840 AM CDT SUN JUL 13 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM SUNDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.7 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 MONTICELLO        13  14.4 SUN 8 AM    14.5   14.1   13.3



$$

ILC017-125-140339-
/O.EXT.KILX.FL.W.0070.000000T0000Z-080716T0759Z/
/CDLI2.1.ER.080713T1444Z.080714T0600Z.080716T0159Z.UU/
840 AM CDT SUN JUL 13 2008

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM SUNDAY THE STAGE WAS 456.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 457.6 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY EVENING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 CHANDLERVILLE     457  456.4 SUN 8 AM   457.6  457.2  456.1



$$

BARNES
000 
WGUS83 KILX 140222
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
922 PM CDT SUN JUL 13 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-141622-
/O.EXT.KILX.FL.W.0069.000000T0000Z-080715T1800Z/
/MNTI2.1.ER.080712T2325Z.080713T1715Z.080715T1200Z.NO/
922 PM CDT SUN JUL 13 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM SUNDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 MONTICELLO        13  14.1 SUN 8 PM    13.7   13.0   12.2



$$

ILC017-125-141621-
/O.EXT.KILX.FL.W.0070.000000T0000Z-080715T2059Z/
/CDLI2.1.ER.080713T1450Z.080714T0600Z.080715T1459Z.UU/
922 PM CDT SUN JUL 13 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 PM SUNDAY THE STAGE WAS 457.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 457.3 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 CHANDLERVILLE     457  457.2 SUN 9 PM   457.3  456.8  455.3



$$
000 
WGUS83 KILX 141427
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
927 AM CDT MON JUL 14 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-150130-
/O.EXT.KILX.FL.W.0069.000000T0000Z-080715T0130Z/
/MNTI2.1.ER.080712T2325Z.080713T1715Z.080714T1930Z.NO/
927 AM CDT MON JUL 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM MONDAY THE STAGE WAS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 MONTICELLO        13  13.5 MON 8 AM    11.9   10.6    9.6



$$

ILC017-125-150426-
/O.EXT.KILX.FL.W.0070.000000T0000Z-080716T1200Z/
/CDLI2.1.ER.080713T1450Z.080714T1800Z.080716T0600Z.UU/
927 AM CDT MON JUL 14 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 AM MONDAY THE STAGE WAS 457.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 457.4 FEET BY 
  THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 CHANDLERVILLE     457  457.3 MON 9 AM   457.1  456.3  455.2



$$

BARNES
000 
WGUS83 KILX 150140
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
840 PM CDT MON JUL 14 2008

...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER  MONTICELLO AFFECTING PIATT COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-150210-
/O.EXP.KILX.FL.W.0069.000000T0000Z-080715T0130Z/
/MNTI2.1.ER.080712T2325Z.080713T1715Z.000000T0000Z.NO/
840 PM CDT MON JUL 14 2008

THE FLOOD WARNING HAS EXPIRED FOR
  THE SANGAMON RIVER AT MONTICELLO.
* AT  830 PM MONDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 MONTICELLO        13  12.9 MON 8 PM    11.9   10.6    9.6



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 12, 6:19 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 12, 6:19 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
619 PM CDT SAT JUL 12 2008

.DISCUSSION...
ISSUED 145 PM CDT SAT JUL 12 2008

THE 18Z SFC MAP INDICATES A COLD FRONT STRETCHING FROM JUST EAST
OF PEORIA SOUTHWEST TO NEAR JACKSONVILLE. THE OUTFLOW BOUNDARY
PRODUCED FROM THIS MRNGS CONVECTION HAS MADE IT TO JUST SOUTH OF
OUR FCST AREA AND THAT FEATURE STRETCHES BACK NW INTO EAST CNTRL
MO. WDLY SCATTERED CONVECTION WAS BEGINNING TO DEVELOP AHEAD OF
THE COLD FRONT WITH A CLUSTER OF STRONGER STORMS WEST OF ST LOUIS.
LARGER AREA OF SHOWERS AND SCATTERED THUNDERSTORMS...ASSOCIATED
WITH EXIT REGION OF JET STREAK ACRS THE NRN PLAINS WAS TRACKING
EWD ACRS THE MISSISSIPPI RIVER...JUST BEHIND THE COLD FRONT.

MAIN FORECAST CONCERNS WL BE WITH CONVECTION COVERAGE AND
PLACEMENT EARLY THIS EVENING...ALONG WITH THE THREAT FOR ISOLD
SEVERE WEATHER ACRS SE HALF AHEAD OF THE COLD FRONT. MODELS WERE
HANDLING THE MOVEMENT OF THE FRONT ACRS THE FORECAST AREA ABOUT
THE SAME AS WELL AS WITH THE PACIFIC HIGH PRESSURE SYSTEM SETTLING
IN FOR SUNDAY THROUGH WEDNESDAY. WL TEND TO SIDE WITH THE NAM-WRF
IN THE SHORT TERM...AND WITH THE ECMWF SOLUTION WHICH CONTINUES
TO SHOW MORE CONSISTENCY WITH THE LATE WEEK FRONT AND RAIN CHANCES.

SHORT TERM...TONIGHT THROUGH TUESDAY
THE COLD FRONT WL CONTINUE TO SHIFT EAST AND SOUTH ACRS THE FCST
AREA THIS EVENING WITH CONVECTION CHANCES THE HIGHEST ACRS THE
SOUTH AND EAST AHEAD OF THE FRONT. RATHER WEAK 0-6KM BULK SHEAR
DEPICTED ON MODEL DATA THRU LATE TODAY...HOWEVER MIXED LAYER CAPES
IN THE 2500-3000 CAPES WERE INDICATED ACRS OUR SOUTH AND SOUTHEAST
COUNTIES FOR A BRIEF TIME LATE THIS AFTN. WIND PROFILES WERE MOSTLY
UNIDIRECTIONAL THIS AFTN SUGGESTING MORE MULTICELLULAR CONVECTION
WITH ISOLD WIND DAMAGE AND PSBLY SOME HAIL...ALTHOUGH FREEZING
LEVELS WERE AT OR ABOVE 14000 FEET. BASED ON THE PROGRESSIVE
NATURE OF THE FRONT THIS EVENING...HAVE DECIDED NOT TO ISSUE ANY
FLASH FLOOD HEADLINES AS IT APPEARS THE BETTER SUPPORT WILL BE
ACRS OUR EAST AND SOUTHEAST...WHERE THEY MISSED OUT ON LAST NIGHTS
DOWNPOURS.

RAIN CHANCES WILL LINGER ACRS THE SOUTHEAST SUNDAY MRNG BEFORE
HIGH PRESSURE BUILDS EWD ACRS THE ENTIRE FCST AREA BRINGING COOLER
AND MUCH LESS HUMIDITY TO CNTRL AND SOUTHEAST IL THROUGH THE FIRST
HALF OF THE NEW WORK WEEK. MODELS INDICATE THE HIGH WL SHIFT ONLY
SLOWLY EAST ACRS THE MIDWEST INTO OHIO BY WEDNESDAY WITH THE RIDGE
AXIS EXTENDING WELL WEST THRU IL AND MO. THIS SHOULD BRING PLEASANT
WEATHER TO THE FORECAST AREA WITH DAYTIME HIGHS IN THE MID 80S ON
MONDAY...AND WARMING TO THE UPPER 80S TO AROUND 90 BY TUESDAY
AFTERNOON. OVERNIGHT LOWS SHOULD RANGE FROM THE UPPER 50S TO
LOWER 60S.

LONG TERM...WEDNESDAY THROUGH SATURDAY
UPPER FLOW FORECAST TO DEAMPLIFY ACRS THE LOWER 48 DURING THIS PERIOD
WITH FLAT RIDGING EXTENDING FROM THE ROCKIES ALL THE WAY TO THE
EAST COAST. NEXT SHORTWAVE OF INTEREST FOR US WL BE TRACKING ACRS
SRN CANADA LATER ON THURSDAY INTO FRIDAY WHICH SHOULD HELP TO DRAG
A COLD FRONT ACRS THE MIDWEST...ESP LATER ON FRIDAY INTO EARLY
SATURDAY. WL USE THE TIMING OF THE 00Z AND CURRENT ECMWF WHICH HPC
HAS TRENDED TWDS...WITH THE LATEST GFS SLOWING DOWN THE FRONTAL
BNDRY INTO THE REGION AS WELL ON ITS LATEST RUN. WL CONTINUE TO CARRY
MENTIONABLE POPS FRIDAY AND FRIDAY NIGHT WITH SLIGHT CHANCE WORDING
CARRYING OVER INTO SATURDAY TO COVER THE POSSIBILITY OF THE FRONT
SLOWING DOWN OR EVEN STALLING OUT CLOSE TO OUR AREA NEXT WEEKEND.
BASED ON THE MEDIUM RANGE MODEL SOLUTINS WITH THE POSITION OF THE
UPPER LEVEL RIDGE ACRS THE CNTRL U.S...OUR TEMPERATURES DURING
THIS PERIOD SHOULD AVERAGE ABOVE NORMAL.

&&

.AVIATION...
ISSUED 619 PM CDT SAT JUL 12 2008

COLD FRONT AND ACCOMPANYING THUNDERSTORMS CONTINUES TO PUSH
EASTWARD TOWARD THE INDIANA BORDER EARLY THIS EVENING. STORMS HAVE
CLEARED ALL THE TAF SITES...WITH ONLY A FEW LINGERING SHOWERS
AFFECTING KCMI AND KDEC. ONCE THE RAIN COMES TO AN END...CEILINGS
RISE CONSIDERABLY...WITH A MID-LEVEL CLOUD DECK AT AROUND 10000FT
NOTED ACROSS WEST CENTRAL ILLINOIS BACK INTO IOWA. BASED ON
SATELLITE TRENDS AND 18Z MODEL RH PROFILES...WILL CLEAR SKIES FROM
WEST TO EAST ACROSS THE AREA BETWEEN 04Z AND 07Z. AFTER THAT...MOSTLY
CLEAR SKIES WITH W/NW WINDS OF BETWEEN 5 AND 15KT WILL PREVAIL
DURING THE DAY SATURDAY.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 12, 3:00 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SAT JUL 12 2008

ILZ027>031-036-037-040-041-047-131100-
CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
300 PM CDT SAT JUL 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN APPROACHING STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS
INTO THE REGION BY LATE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048>057-061>063-066>068-071>073-131100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD-
MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION-
300 PM CDT SAT JUL 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN APPROACHING COLD FRONT THIS
AFTERNOON ALONG THE I-55 CORRIDOR...THEN TRACK EASTWARD INTO
EAST-CENTRAL AND SOUTHEAST ILLINOIS LATE THIS AFTERNOON INTO THE
EVENING. SOME OF THE STORMS COULD BECOME SEVERE...WITH FREQUENT
LIGHTNING...DAMAGING WIND GUSTS...AND SMALL HAIL. IN ADDITION...TORRENTIAL
RAINFALL WILL BE LIKELY WITH THE STORMS...ENHANCING THE THREAT FOR
LOCALIZED FLASH FLOODING. THE SEVERE WEATHER THREAT WILL COME TO
AN END SHORTLY BEFORE MIDNIGHT...AS THE STORMS PUSH EASTWARD INTO
INDIANA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN APPROACHING STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS
INTO THE REGION BY LATE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...MAINLY
BETWEEN 3 PM AND 10 PM.

BARNES

In the hours before

Local storm report, Jul 12, 3:57 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
357 PM CDT SAT JUL 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     FLOOD            1 E LINCOLN             40.15N 89.35W
07/12/2008                   LOGAN              IL   NWS EMPLOYEE

            A FEW INCHES OF WATER FLOWING OVER DRIVEWAY ACROSS STATE
            HIGHWAY 10 FROM THE NWS OFFICE

0354 PM     FLOOD            2 NE LINCOLN            40.17N 89.34W
07/12/2008                   LOGAN              IL   NWS EMPLOYEE

            A FEW INCHES OF WATER FLOWING ACROSS 1400 N A QUARTER
            MILE NORTH OF AIRPORT ROAD...AND ACROSS 1400 N NEAR STATE
            HIGHWAY 10

&&

KELLY
Local storm report, Jul 12, 7:57 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT SAT JUL 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            WINDSOR                 39.44N 88.60W
07/12/2008                   SHELBY             IL   CO-OP OBSERVER

            SEVERAL COUNTRY ROADS NEAR WINDSOR HAD A FEW INCHES OF
            FLOWING WATER OVER THE ROAD

&&

KELLY
Local storm report, Jul 12, 8:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
820 PM CDT SAT JUL 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     FLOOD            NEOGA                   39.32N 88.45W
07/12/2008                   CUMBERLAND         IL   LAW ENFORCEMENT

            WATER WAS OVER US ROUTE 45 SOUTH OF NEOGA...A CAR DROVE
            INTO WATER AND WAS PULLED OFF THE ROAD

0650 PM     FLOOD            5 W TOLEDO              39.27N 88.34W
07/12/2008                   CUMBERLAND         IL   LAW ENFORCEMENT

            WATER OVER IL ROUTE 121 AT 725 E...HOWEVER ROAD WAS
            PASSABLE

0654 PM     FLOOD            3 SW NEOGA              39.29N 88.49W
07/12/2008                   SHELBY             IL   LAW ENFORCEMENT

            WATER OVER CENTERLINE ROAD

0648 PM     FLOOD            4 W OLNEY               38.73N 88.16W
07/12/2008                   RICHLAND           IL   LAW ENFORCEMENT

            WATER OVER SEVERAL ROADS IN RICHLAND COUNTY...HOWEVER THE
            MOST SIGNIFICANT ROAD FLOODING WAS IL ROUTE 250 BETWEEN
            OLNEY AND NOBLE

&&

KELLY
Local storm report, Jul 12, 8:27 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT SAT JUL 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     NEWTON                  38.99N 88.16W
07/12/2008                   JASPER             IL   LAW ENFORCEMENT

            TREE LIMBS AND A POWER POLE BLOWN DOWN

0620 PM     TSTM WND DMG     2 W HIDALGO             39.16N 88.19W
07/12/2008                   JASPER             IL   LAW ENFORCEMENT

            POWER LINE DOWN

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:36 PM CDTRiver Flood WarningILXCass, Mason3 days
Jul 12, 8:40 PM CDTRiver Flood WarningILXClay, Richland72 hr

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.